MathSciNet Relay Station
MathSciNet bibliographic data
MR1401836 60F05 (62G05 62J02)
Zhu, Li-Xing; Fang, Kai-Tai Asymptotics for kernel estimate of sliced inverse regression. Ann. Statist. 24 (1996), no. 3, 1053–1068.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement